# SDR DALA1200420629

- Difficulty date: January 2, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 78,220 hours, 37,608 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE INSPECTION FOUND EMERGENCY PATH LIGHT AT SEAT 4C INOPERATIVE BECAUSE OF A LOOSE WIRING CONNECTOR.  CONNECTOR RESEATED.  LIGHT OPERATION NORMAL.
